# SDR C2XA03BT053

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 11,091 hours, 7,802 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EWR---CO2546, CREW REPORTED FLAP FAILED, DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  MAINTENANCE INSPECTED FLAPS AND CHECKED ELECTRICAL CONTINUITY IN ALL CONNECTOR PINS FOR LEFTHAND AND RIGHTHAND FLAP TRANSMISSION BRAKES AND FLAP VELOCITY SENSORS.  INCLUDING PINS 46, 47, 92, 93, 42, 43, 45, 88, 89, 91, 8, 9, 115, 116, 17, 16, 44, 107, 106 AND 90 IN CONNECTOR P1104.  ALL CHECKED GOOD.  CLEANED CONNECTOR P1247, P1248, FLAP VELOCITY SENSOR CONNECTOR AND P1105, P1106, P1107 AND P1108. OPS CHECKED FLAP SYSTEM GOOD IAW EMB145 MM 27-53-00 AND EMB145 WM 27-53-51.  NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
